Unemployment and liquidity constraints
Version of Record online: 19 APR 2007
Copyright © 2007 John Wiley & Sons, Ltd.
Journal of Applied Econometrics
Volume 22, Issue 3, pages 479–510, April/May 2007
How to Cite
Hajivassiliou, V. A. and Ioannides, Y. M. (2007), Unemployment and liquidity constraints. J. Appl. Econ., 22: 479–510. doi: 10.1002/jae.953
- Issue online: 19 APR 2007
- Version of Record online: 19 APR 2007
- Manuscript Revised: 28 MAR 2006
- Manuscript Received: 10 MAR 2000
- National Science Foundation. Grant Numbers: SES-9000200, SES-9211913
Options for accessing this content:
- If you are a society or association member and require assistance with obtaining online access instructions please contact our Journal Customer Services team.
- If your institution does not currently subscribe to this content, please recommend the title to your librarian.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- If you already have a Wiley Online Library or Wiley InterScience user account: login above and proceed to purchase the article.
- New Users: Please register, then proceed to purchase the article.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!